Acta mathematica scientia,Series A ›› 2019, Vol. 39 ›› Issue (4): 918-931.

Previous Articles    

On the Occupation Times in a Dual Delayed Sparre Andersen Risk Model

Zhang Wanlu1, Yin Xiaolong2, Zhao Xianghua2   

  1. 1 College of Insurance, Central University of Finance and Economics, Beijing 102206;
    2 School of Statistics, Qufu Normal University, Shandong Qufu 273165
  • Received:2018-05-04 Revised:2018-09-14 Published:2019-09-11
  • Supported by:
    Supported by the NSFC (11701319,11571198) and the Natural Science Funndation of Shan dong Province (ZR2014AM021)

Abstract: In this paper, we study the joint Laplace transform of the occupation times until ruin in a dual delayed Sparre Andersen risk model with exponential jumps. Using transformation method and the fluctuation theory, an explicit expression of the joint Laplace transform is derived.

Key words: Dual delayed Sparre Andersen risk model, Scale function, Transformation method, Laplace transform

CLC Number: 

  • O211.3